Vahagn Aslanyan

Home CV Research Teaching Contact Information
My primary research interests are in model theory, which is a branch of mathematical logic. More specifically, I am interested in the model theory of differential equations and its applications to number theory. I am also interested in universal algebra, in particular, first and second order properties of De Morgan algebras and De Morgan functions.

DPhil Thesis

Ax-Schanuel type inequalities in differentially closed fields, University of Oxford, April 2017.

Publications and preprints

  1. Ax-Schanuel type theorems and geometry of strongly minimal sets in differentially closed fields, Preprint, 2017.

  2. Ax-Schanuel for linear differential equations, To appear in Archive for Mathematical Logic, 2017.

  3. Definability of derivations in the reducts of differentially closed fields, To appear in The Journal of Symbolic Logic, 2017.

  4. Characterization of zigzag De Morgan functions, Discrete Math. Algorithms Appl., 8 (2016), no. 2.

  5. A functional completeness theorem for De Morgan functions (with Yu. Movsisyan), Discrete Applied Mathematics, 162 (2014), pp. 1-16.

  6. Boole-De Morgan algebras and quasi-De Morgan functions (with Yu. Movsisyan), Communications in Algebra, 42:11 (2014), pp. 4757-4777.

  7. Super-De Morgan functions and free De Morgan quasilattices (with Yu. Movsisyan), Central European Journal of Mathematics, 12 (2014), no. 12, pp. 1749-1761.

  8. Super-Boolean functions and free Boolean quasilattices (with Yu. Movsisyan), Discrete Math. Algorithms Appl, 6 (2014), no. 2.

  9. De Morgan functions and free De Morgan algebras (with Yu. Movsisyan), Demonstr. Math., 47 (2014), no. 2, pp. 271-283.

  10. Subdirectly irreducible algebras with hyperidentities of the variety of De Morgan algebras (with Yu. Movsisyan), Journal of Contemporary Mathematical Analysis, 48 (2013), no. 6, pp. 241-246.

  11. Algebras with hyperidentities of the variety of De Morgan algebras (with Yu. Movsisyan), Journal of Contemporary Mathematical Analysis, 5 (2013), no. 5, pp. 233-240.

  12. Hyperidentities of De Morgan algebras (with Yu. Movsisyan), Logic Journal of the IGPL, 20(2012), pp. 1153-1174.